带外力项的曲率半径热流方程
On a Heat Flow Equation for Curvature Radii with Forced Term
DOI: 10.12677/aam.2026.1510425, PDF,    科研立项经费支持
作者: 谢海勤:广西师范大学数学与统计学院,广西 桂林
关键词: 热流方程;Hessian算子;光滑解;曲率估计;凸性估计;Heat Flow Equation; Hessian Quotient Type Operator; Smooth Solution; Curvature Estimates; Convexity Estimates
摘要: 在本文中,我们证明下述热流方程在 S n ×[ 0,T ) 上存在光滑凸解的短时间存在性 { X t =( ( σ n σ k ) 1 n−k ( λ( h ij ) )− u q ϱ p f( p ) )⋅ν,( z,t )∈ S n ×[ 0,T ); X( z,0 )=φ( z )⋅ν,z∈ S n 该研究源于一些带外力项的热流问题以及Minkowski问题的热流方法。文中还给出了曲率估计和凸性估计,这是由 h ij 的最大特征值和最小特征值的一些微分不等式推导而来的。
Abstract: In the present paper, we prove a short-time existence of smooth convex solutions to the following heat flow equation on S n ×[ 0,T ) { X t =( ( σ n σ k ) 1 n−k ( λ( h ij ) )− u q ϱ p f( p ) )⋅ν,( z,t )∈ S n ×[ 0,T ); X( z,0 )=φ( z )⋅ν,z∈ S n which was motivated by some heat flow problems with forced term and heat flow approach to Minkowski type problem. The curvature estimates and convexity estimates follows from some differential inequalities of largest eigenvalue and smallest eigenvalue of h ij respectively.
文章引用:谢海勤. 带外力项的曲率半径热流方程[J]. 应用数学进展, 2026, 15(10): 411-426. https://doi.org/10.12677/aam.2026.1510425

参考文献

[1] Eells, J. and Sampson, J.H. (1964) Harmonic Mappings of Riemannian Manifolds. American Journal of Mathematics, 86, 109-160.
https://doi.org/10.2307/2373037
[2] Hamilton, R.S. (1982) Three-Manifolds with Positive Ricci Curvature. Journal of Differential Geometry, 17, 255-306.
https://doi.org/10.4310/jdg/1214436922
[3] Zhu, X. (2002). Lectures on Mean Curvature Flows. International Press.
https://doi.org/10.1090/amsip/032
[4] Andrews, B., Chow, B., Guenther, C. and Langford, M. (2020) Extrinsic Geometric Flows. American Mathematical Society.
https://doi.org/10.1090/gsm/206
[5] Tso, K. (Chou, K.) (1985) Deforming a Hypersurface by Its Gauss‐Kronecker Curvature. Communications on Pure and Applied Mathematics, 38, 867-882.
https://doi.org/10.1002/cpa.3160380615
[6] Andrews, B. (1999) Gauss Curvature Flow: The Fate of the Rolling Stones. Inventiones Mathematicae, 138, 151-161.
https://doi.org/10.1007/s002220050344
[7] Andrews, B. (2000) Motion of Hypersurfaces by Gauss Curvature. Pacific Journal of Mathematics, 195, 1-34.
https://doi.org/10.2140/pjm.2000.195.1
[8] Chow, B. (1985) Deforming Convex Hypersurfaces by the nth Root of the Gaussian Curvature. Journal of Differential Geometry, 22, 117-138.
https://doi.org/10.4310/jdg/1214439724
[9] Chow, B. (1991) On Harnack’s Inequality and Entropy for the Gaussian Curvature Flow. Communications on Pure and Applied Mathematics, 44, 469-483.
https://doi.org/10.1002/cpa.3160440405
[10] Guan, P. and Ni, L. (2017) Entropy and a Convergence Theorem for Gauss Curvature Flow in High Dimension. Journal of the European Mathematical Society, 19, 3735-3761.
https://doi.org/10.4171/jems/752
[11] Andrews, B., Guan, P. and Ni, L. (2016) Flow by Powers of the Gauss Curvature. Advances in Mathematics, 299, 174-201.
https://doi.org/10.1016/j.aim.2016.05.008
[12] Choi, K. and Daskalopoulos, P. (2016) Uniqueness of Closed Self-Similar Solutions to the Gauss Curvature Flow.
https://arxiv.org/abs/1609.05487
[13] Brendle, S., Choi, K. and Daskalopoulos, P. (2017) Asymptotic Behavior of Flows by Powers of the Gaussian Curvature. Acta Mathematica, 219, 1-16.
https://doi.org/10.4310/acta.2017.v219.n1.a1
[14] Gerhardt, C. (1990) Flow of Nonconvex Hypersurfaces into Spheres. Journal of Differential Geometry, 32, 299-314.
https://doi.org/10.4310/jdg/1214445048
[15] Gerhardt, C. (2006) Curvature Problems. International Press.
[16] Urbas, J.I.E. (1990) On the Expansion of Starshaped Hypersurfaces by Symmetric Functions of Their Principal Curvatures. Mathematische Zeitschrift, 205, 355-372.
https://doi.org/10.1007/bf02571249
[17] Urbas, J.I.E. (1991) An Expansion of Convex Hypersurfaces. Journal of Differential Geometry, 33, 91-125.
https://doi.org/10.4310/jdg/1214446031
[18] Andrews, B. (2007) Pinching Estimates and Motion of Hypersurfaces by Curvature Functions. Journal für die reine und angewandte Mathematik (Crelles Journal), 608, 17-33.
https://doi.org/10.1515/crelle.2007.051
[19] Chow, B., Liou, L.-P. and Tsai, D.-H. (1996) On the Nonlinear Parabolic Equation on . Communications in Analysis and Geometry, 4, 415-434.
https://doi.org/10.4310/cag.1996.v4.n3.a3
[20] Chen, L. and Gao, S. (2021) Uniqueness of Self‐Similar Solutions to Flows by Quotient Curvatures. Mathematische Nachrichten, 294, 1850-1858.
https://doi.org/10.1002/mana.202000397
[21] Gao, S., Li, H. and Wang, X. (2022) Self-Similar Solutions to Fully Nonlinear Curvature Flows by High Powers of Curvature. Journal für die reine und angewandte Mathematik (Crelles Journal), 783, 135-157.
https://doi.org/10.1515/crelle-2021-0068
[22] Aarons, M.A.S. (2006) Mean Curvature Flow with a Forcing Term in Minkowski Space. Calculus of Variations and Partial Differential Equations, 25, 205-246.
https://doi.org/10.1007/s00526-005-0351-8
[23] Jang, J. (2023) Capillary-Type Boundary Value Problems of Mean Curvature Flows with Force and Transport Terms on a Bounded Domain. Calculus of Variations and Partial Differential Equations, 62, Article No. 108.
https://doi.org/10.1007/s00526-023-02450-5
[24] Schnürer, O.C. and Schwetlick, H.R. (2004) Translating Solutions for Gaußcurvature Flows with Neumann Boundary Conditions. Pacific Journal of Mathematics, 213, 89-109.
https://doi.org/10.2140/pjm.2004.213.89
[25] Schnürer, O.C. and Smoczyk, K. (2003) Neumann and Second Boundary Value Problems for Hessian and Gauß Curvature Flows. Annales de l’Institut Henri Poincaré C, Analyse non linéaire, 20, 1043-1073.
https://doi.org/10.1016/s0294-1449(03)00021-0
[26] Xiao, L. (2021) Neumann Boundary Value Problem for General Curvature Flow with Forcing Term. Geometriae Dedicata, 213, 345-358.
https://doi.org/10.1007/s10711-020-00585-9
[27] Ren, C., Wang, Z. and Xiao, L. (2024) The Prescribed Curvature Problem for Entire Hypersurfaces in Minkowski Space. Analysis & PDE, 17, 1-40.
https://doi.org/10.2140/apde.2024.17.1
[28] Gao, S., Li, H. and Ma, H. (2018) Uniqueness of Closed Self-Similar Solutions to σαk-Curvature Flow. Nonlinear Differential Equations and Applications, 25, Article No. 45.
https://doi.org/10.1007/s00030-018-0535-5
[29] Ivaki, M.N. (2019) Deforming a Hypersurface by Principal Radii of Curvature and Support Function. Calculus of Variations and Partial Differential Equations, 58, Article No. 1.
https://doi.org/10.1007/s00526-018-1462-3
[30] Lieberman, G.M. (1996) Second Order Parabolic Differential Equations. World Scientific Publishing.
https://doi.org/10.1142/3302
[31] Krylov, N.V. (1987) Nonlinear Elliptic and Parabolic Equations of the Second Order. D. Reidel Publishing Co.
[32] Li, Q., Sheng, W. and Wang, X. (2020) Asymptotic Convergence for a Class of Fully Nonlinear Curvature Flows. The Journal of Geometric Analysis, 30, 834-860.
https://doi.org/10.1007/s12220-019-00169-4